# SDR SWAA2025110420566

- Difficulty date: October 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500A TO 500F, RBL 22, WL 208.1 IN THE FWD CARGO BAY.   REMOVED DAMAGE AND EVALUATED REWORK AREA ON SUPPORT ZEE LOCATED BTW BS 500A TO 500F, RBL 22, WL 208.1 IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, PARAGRAPH 4 A, 2 A, FIGURE 103, DETAIL D.
